# SDR CA180510008

- Difficulty date: May 8, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 3,783 hours
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 832323118722101
- Condition: Broken
- Location: Nlg Door Closed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR DOOR OPEN LIGHT INDICATION AFTER LDG RETRACTION.   MAINTENACE FOUND BROKEN NLG DOOR CLOSED SENSOR BRACKET AND DAMAGED SENSOR.  BRACKET AND SENSOR REPLACED.  AIRCRAFT RETURNED TO SERVICE.  (TC# 20180510008)
